Alert archive / California / High Wind Warnings in 2010
High Wind Warning 6, NWS San Diego, CA
NWS San Diego, CA issued this high wind warning at Oct 27, 2010, 2:06 AM PDT for 4 counties in California. It took effect at Oct 27, 2010, 4:00 AM PDT. It was in force for 9 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 27, 2010, 2:06 AM PDT (09:06 UTC)
- In effect from
- Oct 27, 2010, 4:00 AM PDT
- Expired
- Oct 27, 2010, 12:56 PM PDT
- In force
- 9 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 27, 8:03 AM PDT | NON-TSTM WND DMG | 1 Ne Fontana, CA | POWER LINE DOWN AT INTERSECTION OF MANGO AVENUE AND RUSSO STREET |
| Oct 27, 8:30 AM PDT | NON-TSTM WND GST 59 | 2 Nne Fremont Canyon, CA | SUSTAINED WIND 39 MPH GUSTING 59 MPH. |
| Oct 27, 9:25 AM PDT | NON-TSTM WND DMG | 2 N Anaheim, CA | TREE BRANCHES BROKEN OFF...LAYING IN SOUTH BOUND NUMBER 2 LANE OF INTERSTATE 5 NEAR MAGNOLIA AVENUE |
| Oct 27, 9:55 AM PDT | DUST STORM | 2 Sw Tustin, CA | BLOWING SAND REDUCING VISIBILITY ACROSS HIGHWAY 55 NEAR DYER ROAD |
| Oct 27, 10:28 AM PDT | NON-TSTM WND DMG | 1 Ne Wildomar, CA | LARGE FREEWAY SIGN BLOWN DOWN AT BAXTER ROAD OFFRAMP OF NORTHBOUND INTERSTATE 15 |
| Oct 27, 10:53 AM PDT | NON-TSTM WND DMG | 4 N Moreno Valley, CA | TREE BRANCHES BROKEN OFF LAYING ACROSS ROADWAY |
| Oct 27, 11:32 AM PDT | NON-TSTM WND DMG | Portola Hills, CA | LARGE TREE BLOWN DOWN ACROSS NORTH BOUND SANTIAGO CANYON ROAD AT CRYSTAL CANYON ROAD |
| Oct 27, 12:09 PM PDT | NON-TSTM WND DMG | 5 E San Diego, CA | TREE BLOWN DOWN AT INTERSECTION OF NORTHBOUND INTERSTATE 805 AND EAST BOUND HIGHWAY 94 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 9.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
419 WWUS76 KSGX 270906 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 206 AM PDT WED OCT 27 2010 ...MODERATELY STRONG OFFSHORE WINDS THROUGH EARLY AFTERNOON THROUGH AND BELOW PASSES AND CANYONS... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING A PERIOD OF MODERATELY STRONG OFFSHORE WINDS THROUGH AND BELOW PASSES AND CANYONS FROM BEFORE SUNRISE THROUGH EARLY AFTERNOON. WEAKER OFFSHORE WINDS WILL LINGER INTO EARLY THURSDAY. CAZ048-057-271700- /O.UPG.KSGX.WI.Y.0029.101027T1300Z-101027T2200Z/ /O.NEW.KSGX.HW.W.0006.101027T1100Z-101027T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 206 AM PDT WED OCT 27 2010 ...HIGH WIND WARNING IN EFFECT FROM 4 AM EARLY THIS MORNING TO 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 3 PM PDT THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. * TIMING: WINDS ARE EXPECTED TO BEGIN STRENGTHENING BEFORE SUNRISE WITH STRONGEST WINDS THROUGH MID MORNING. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. * WINDS: AREAS OF EAST TO NORTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH. WINDS ARE EXPECTED TO OCCASIONALLY GUST TO AROUND 65 MPH BELOW THE CAJON PASS AND ON THE COASTAL SLOPES OF THE SANTA ANA MOUNTAINS AND FOOTHILLS. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. * IMPACTS: STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. BROKEN TREE LIMBS AND DOWNED POWER LINES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ CAZ042-271700- /O.NEW.KSGX.WI.Y.0030.101027T1100Z-101027T2200Z/ ORANGE COUNTY COASTAL AREAS- 206 AM PDT WED OCT 27 2010 ...WIND ADVISORY IN EFFECT FROM 4 AM EARLY THIS MORNING TO 3 PM PDT THIS AFTERNOON NEAR THE FOOTHILLS... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 3 PM PDT THIS AFTERNOON. * TIMING: WINDS ARE EXPECTED TO BEGIN STRENGTHENING BEFORE SUNRISE WITH STRONGEST WINDS THROUGH MID MORNING. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. * WINDS: AREAS OF EAST TO NORTHEAST WINDS WILL INCREASE NEAR THE FOOTHILLS TO 15 TO 25 MPH WITH GUSTS TO 40 MPH. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. * IMPACTS: STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. BROKEN TREE LIMBS AND DOWNED POWER LINES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ CAZ050-271700- /O.NEW.KSGX.WI.Y.0030.101027T1100Z-101027T2200Z/ SAN DIEGO COUNTY VALLEYS- 206 AM PDT WED OCT 27 2010 ...WIND ADVISORY IN EFFECT FROM 4 AM EARLY THIS MORNING TO 3 PM PDT THIS AFTERNOON NEAR THE FOOTHILLS... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 3 PM PDT THIS AFTERNOON. * TIMING: WINDS ARE EXPECTED TO BEGIN STRENGTHENING BEFORE SUNRISE WITH STRONGEST WINDS THROUGH THE MORNING. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. * WINDS: AREAS OF EAST TO NORTHEAST WINDS WILL INCREASE NEAR THE FOOTHILLS TO 15 TO 25 MPH WITH GUSTS TO 40 MPH. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. * IMPACTS: STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. BROKEN TREE LIMBS AND DOWNED POWER LINES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ MAX DAILY WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/KML/WIND.PHP?WFO=SGX MARTIN
2 follow-up statements
992 WWUS76 KSGX 271640 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 940 AM PDT WED OCT 27 2010 ...LOCALLY STRONG OFFSHORE WINDS THROUGH EARLY AFTERNOON THROUGH AND BELOW PASSES AND CANYONS... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING A PERIOD OF LOCALLY STRONG OFFSHORE WINDS THROUGH AND BELOW PASSES AND CANYONS THROUGH EARLY AFTERNOON. WEAKER OFFSHORE WINDS WILL LINGER INTO EARLY THURSDAY. CAZ048-057-272200- /O.CON.KSGX.HW.W.0006.000000T0000Z-101027T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 940 AM PDT WED OCT 27 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * TIMING: STRONGEST WINDS THROUGH MID MORNING. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. * WINDS: AREAS OF EAST TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. BRIEF WIND GUSTS TO AROUND 60 MPH BELOW THE CAJON PASS AND ON THE COASTAL SLOPES OF THE SANTA ANA MOUNTAINS AND FOOTHILLS. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. * IMPACTS: STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. BROKEN TREE LIMBS AND DOWNED POWER LINES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ CAZ042-272200- /O.CON.KSGX.WI.Y.0030.000000T0000Z-101027T2200Z/ ORANGE COUNTY COASTAL AREAS- 940 AM PDT WED OCT 27 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * TIMING: STRONGEST WINDS THROUGH MID MORNING. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. * WINDS: AREAS OF EAST TO NORTHEAST WINDS NEAR THE FOOTHILLS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. * IMPACTS: STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. BROKEN TREE LIMBS AND DOWNED POWER LINES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ CAZ050-272200- /O.CON.KSGX.WI.Y.0030.000000T0000Z-101027T2200Z/ SAN DIEGO COUNTY VALLEYS- 940 AM PDT WED OCT 27 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * TIMING: STRONGEST WINDS THROUGH MID DAY. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. * WINDS: AREAS OF EAST TO NORTHEAST WINDS NEAR THE FOOTHILLS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. * IMPACTS: STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. BROKEN TREE LIMBS AND DOWNED POWER LINES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ JAD
855 WWUS76 KSGX 271956 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1256 PM PDT WED OCT 27 2010 ...HIGH WIND WARNING CANCELLED... ...WIND ADVISORY EXTENDED INTO EARLY EVENING BELOW PASSES AND CANYONS... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL CONTINUE GUSTY OFFSHORE WINDS THROUGH AND BELOW PASSES AND CANYONS THROUGH EARLY EVENING. WEAKER OFFSHORE WINDS WILL LINGER INTO EARLY THURSDAY. CAZ048-057-280100- /O.CAN.KSGX.HW.W.0006.000000T0000Z-101027T2200Z/ /O.EXB.KSGX.WI.Y.0030.101027T2000Z-101028T0100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 1256 PM PDT WED OCT 27 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. * LOCATION: BELOW PASSES AND CANYONS. * TIMING: GUSTY WINDS THROUGH EARLY EVENING. WINDS WILL DECREASE DURING THE EVENING. * WINDS: AREAS OF EAST TO NORTHEAST WINDS NEAR THE FOOTHILLS OF 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH AT TIMES. * IMPACTS: STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. BROKEN TREE LIMBS WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ042-280100- /O.EXT.KSGX.WI.Y.0030.000000T0000Z-101028T0100Z/ ORANGE COUNTY COASTAL AREAS- 1256 PM PDT WED OCT 27 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING. * LOCATION: NEAR THE FOOTHILLS. * TIMING: GUSTY WINDS THROUGH EARLY EVENING. WINDS WILL DECREASE DURING THE EVENING. * WINDS: AREAS OF EAST TO NORTHEAST WINDS NEAR THE FOOTHILLS OF 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH. * IMPACTS: STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. BROKEN TREE LIMBS WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ050-280100- /O.EXT.KSGX.WI.Y.0030.000000T0000Z-101028T0100Z/ SAN DIEGO COUNTY VALLEYS- 1256 PM PDT WED OCT 27 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING. * LOCATION: NEAR THE FOOTHILLS. * TIMING: GUSTY WINDS THROUGH EARLY EVENING. WINDS WILL GRADUALLY DECREASE DURING THE LATE EVENING. * WINDS: AREAS OF EAST TO NORTHEAST WINDS NEAR THE FOOTHILLS OF 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH. * IMPACTS: STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. BROKEN TREE LIMBS WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JAD
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind warning went out at Oct 26, 9:30 PM PDT, 4 hours 36 minutes earlier.
Area forecast discussion, Oct 26, 9:30 PM PDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 PM PDT TUE OCT 26 2010 .SYNOPSIS...HIGH PRESSURE ALOFT AND DEVELOPING OFFSHORE FLOW WILL BRING MOSTLY CLEAR SKIES AND MUCH WARMER DAYS THROUGH THURSDAY. MODERATELY STRONG OFFSHORE WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES WEDNESDAY MORNING INTO EARLY AFTERNOON. AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL BRING MORE CLOUDS AND COOLING WITH A CHANCE OF SHOWERS LATE FRIDAY INTO SATURDAY. WARMER EARLY NEXT WEEK UNDER HIGH PRESSURE. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. .SHORT TERM (TONIGHT-FRIDAY)...SKIES WERE MOSTLY CLEAR THIS EVENING EXCEPT FOR A FEW PATCHES OF LOW CLOUDS W OF THE MOUNTAINS AND HIGH CLOUDS MOVING IN FROM THE SW. THE 00Z NKX SOUNDING SHOWED INCREASING WLY WINDS ALOFT. ONSHORE GRADIENTS TO THE E WITH ABOUT 5 MB SAN-IPL BUT WEAK OFFSHORE FROM THE N WITH OFFSHORE TRENDS. AN UPPER HIGH WILL MOVE ACROSS THE W COAST WEDNESDAY AND THEN MOVE OFF TO THE E THURSDAY. LOCAL HEIGHTS WILL CONTINUE TO INCREASE THURSDAY IN SW FLOW ALOFT. A SURFACE WILL DEVELOP OVER THE INTERIOR THROUGH WEDNESDAY MORNING AND THEN SHIFT E. THIS WILL BRING MOSTLY CLEAR SKIES...EXCEPT FOR A FEW HIGH CLOUDS AT TIMES AND PATCHY STRATUS NEAR THE S COAST OVERNIGHT TONIGHT. THE MAINLY GRADIENT DRIVEN OFFSHORE FLOW WILL CAUSE MODERATELY STRONG OFFSHORE WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES WEDNESDAY MORNING AND EARLY AFTERNOON. OFFSHORE WINDS WILL CONTINUE INTO THURSDAY BUT WILL BECOME ORIENTED E TO W AND WEAKEN. THE STRONGEST WINDS WILL BE BELOW THE CAJON PASS AND IN THE SANTA ANA MOUNTAINS AND FOOTHILLS WHERE WINDS COULD GUST TO ABOUT 55 MPH. MUCH WARMER WEDNESDAY AND THURSDAY...ESPECIALLY W OF THE MOUNTAINS. MAX TEMPS WILL GET INTO THE LOWER 80S IN THE INLAND VALLEYS AND WARMER INLAND COASTAL AREAS. A TROUGH APPROACHING FROM THE NW WILL BRING INCREASING CLOUDINESS AND ONSHORE FLOW THURSDAY NIGHT THROUGH FRIDAY. COOLER FRIDAY WITH A CHANCE OF SHOWERS LATE FRIDAY NIGHT. THERE WILL ALSO BE LOCAL GUSTY ONSHORE WINDS FRIDAY LATE AFTERNOON AND EVENING. && .LONG TERM (SATURDAY-TUESDAY)...THE PASSING TROUGH WILL CONTINUE COOL WEATHER AND VARIABLE CLOUDINESS SATURDAY WITH A CHANCE OF SHOWERS OVER AND W OF THE MOUNTAINS. ANOTHER WEAK TROUGH WILL PASS TO THE N SUNDAY CAUSING PARTLY CLOUDY SKIES. CONTINUED COOL SUNDAY WITH MAX TEMPS WELL BELOW SEASONAL AVERAGES IN MOST AREAS. MOSTLY CLEAR AND WARMER MONDAY AND TUESDAY UNDER HIGH PRESSURE WITH OFFSHORE FLOW. && .FIRE WEATHER... OFFSHORE FLOW WILL DEVELOP TONIGHT WITH WINDS AND A DRYING TREND IN THE SAN BERNARDINO MOUNTAINS SPREADING SOUTH. MOST OF WEDNESDAY WILL BE QUITE BREEZY IN THE FOOTHILLS...DECREASING WEDNESDAY NIGHT. LOW RELATIVE HUMIDITY OF 10-20 PERCENT IS EXPECTED INLAND DURING THE DAYS WEDNESDAY AND THURSDAY WITH POOR RECOVERY WEDNESDAY NIGHT WHERE BREEZES PERSIST. RECENT RAINS HAVE BROUGHT UP FUEL MOISTURE ENOUGH THAT RED FLAG CONDITIONS WILL NOT BE MET WITH THIS OFFSHORE FLOW. && .AVIATION... 270300Z..AT 0300Z...MOSTLY CLEAR WITH FEW-SCT HIGH CLOUDS NEAR FL200. BETWEEN 0300-1400 UTC SCT-BKN STRATUS DEVELOPING OVER WATER TO 10SM INLAND BETWEEN FL008-FL015 DUE TO EDDY CIRCULATION. ELSEWHERE SKC UNDER INFLUENCE OF DRY NORTHEAST WINDS. KONT LIKELY TO HAVE LLWS BETWEEN 27/1100-27/1500 UTC BEFORE WINDS DESCEND TO SURFACE. BETWEEN 25/1500-27/2000 UTC SURFACE WINDS E-NE 20G40KT POSSIBLE BELOW CANYONS/PASSES. && .MARINE... THE 12Z WAMIII MODEL RUN STILL RUNNING 2-3 FT LOWER THAN BUOY OBSERVATIONS. KEPT FORECAST VALUES BUMPED UP TO SHOW A COMBINED SEA HEIGHT AROUND 10 FT IN THE OUTER WATERS ZONE THROUGH WEDNESDAY AFTERNOON AND KEPT INNER WATERS NEAR OR BELOW 6 FT. SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 17Z WEDNESDAY MORNING. && .SGX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 6 AM TO 3 PM PDT WEDNESDAY FOR THE INLAND EMPIRE AND SANTA ANA MOUNTAINS AND FOOTHILLS. SEE LAXNPWSGX. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 AM PDT WEDNESDAY FOR THE OUTER WATERS. SEE LAXCWFSGX AND LAXMWWSGX. && PUBLIC...ATKIN AVIATION/MARINE...TS
Hazardous weather outlook, Oct 26, 4:00 PM PDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 PM PDT TUE OCT 26 2010 CAZ042-043-048-050-055>058-060>062-PZZ750-PZZ775-271200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 400 PM PDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...REMAINDER OF TODAY AND TONIGHT SMALL CRAFT ADVISORY FOR THE OUTER COASTAL WATERS FOR HAZARDOUS SEAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY SMALL CRAFT ADVISORY FOR THE OUTER COASTAL WATERS FOR HAZARDOUS SEAS WEDNESDAY MORNING. LOCAL STRONG GUSTY OFFSHORE WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES WEDNESDAY MORNING THROUGH AFTERNOON. .SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. ATKIN
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 2:06 AM PDT | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 16 hr |
Nearby
High Wind Warnings in California, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.